# SDR SPUY20121119067

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 82,198 hours, 39,061 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  NR 2 ENGINE CORE COWL RT- NR 428 FRAME VENT DUCT CRACKED 1,  REF NR 0102.
